# SDR DALA2024091508992

- Difficulty date: September 12, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 63,733 hours, 30,535 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3276 DISC: AFTER LEVEL OFF AT 370 F/A CALLED TO REPORT A RUBBER SMELL AROUND ROW 15. ALL INDICATIONS IN FLIGHT DECK WERE NORMAL AFTER 10 MIN. CAPT PROCEEDS TO GO BACK TO CHECK SMELL. SAW NO EVIDENCE OF SMOKE OR MIST IN THE CABIN. THERE WAS A SMELL PRESENT AT ROW 15 BUT REPORTS IT IS NOT A RUBBER OR ELECTRICAL SMELL. BELIEVES IT IS LOCALIZED TO A PASSENGER SMELL. REMAINED NEAR ROW 15 AND DID NOT INCREASE FOR REMAINDER OF FLIGHT. AFTER FLIGHT PAX REPORTED ANOTHER PAX IN ROW 15 HAD APPLIED A CREAM OR OIL TO HER HAND/ARM.  PERFORMED INSPECTION OF CABIN IAW TSM 05-50-00.  NO ODOR PRESENT AT THIS TIME. DETERMINED ODOR TO BE TYPE 10 PASSENGER HYGIENE RELATED. A/C OK FOR SERVICE. (LP: 5945280)
